# SDR SWAA2021112232792

- Difficulty date: October 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193CR
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CR OUTER SKIN HAS A LARGE DISBOND IN CENTER OF PANEL. (MARKED) ; / [01] IDENTIFIED PANEL 193CR IAW SRM 53-40-70-0I-1 FIGURE 2 ITEM 9.   DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 53-40-1A-1 PARA 4.A.(6)(A).  DAMAGE WILL BE REPAIRED IAW SRM 51-70-05-2R-1 PER SRM 53-40-70-2R-1 PARA 4.B (1) TABLE 201.  REMOVED DELAMINATED SKINS ON OUTER SURFACE OF PANEL AND TAPER SANDED AREA (APPROX 5' X 15') IAW SRM 51-70-05-2R-1 PARA 4.A & 4.B. CORE IS IN GOOD CONDITION.; [02] UPON REMOVAL OF DAMAGE; FOUND DAMAGE TO EXTEND BEYOND ORIGINAL (5' X 15') TO A FINAL SIZE OF APPROX (12' X 18') TRIANGLUALR SHAPED. DISBOND EXTENDED UNDER REPAIR TO OUTER SURFACE (TTG8Q006WTSN). REMOVED COMPLETED REPAIR (TTG8Q006WTSN) TO OUTER SURFACE AND ALL DAMAGE ON OUTER SURFACE IAW SRM 51-70-05-2R-1 PARA 4.A & 4.B. CORE IS STILL IN GOOD CONDITION AS SIZE OF REPAIR HAS ONLY INCREASED. THIS REPAIR WILL NOW INCORPORATE CARD (TTG8Q006WTSN).; [03] UPDATED MEASUREMENTS ON CORRECTIVE ACTION LINE 1.; [04] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-1.; [05] VERIFIED CORRECTIVE ACTION STEPS 1;2;3 AND 4.; [06] FABRICATED REPAIR PLIES USING BMS 8-79CL3ST120 LOT # 1472365-1 & BMS 8-79CL3ST1581 LOT # 1470662-1 IAW SRM 51-70-05-2R-1 PARA 4. C.; [07] INSTALLED REPAIR PLIES
